On location and approximation of clusters of zeros: Case of embedding dimension one

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00186739
Contributor : Grégoire Lecerf <>
Submitted on : Monday, November 12, 2007 - 10:41:06 AM
Last modification on : Monday, April 29, 2019 - 5:25:52 PM

Identifiers

  • HAL Id : hal-00186739, version 1

Citation

Marc Giusti, Grégoire Lecerf, Bruno Salvy, Jean-Claude Yakoubsohn. On location and approximation of clusters of zeros: Case of embedding dimension one. Foundations of Computational Mathematics, Springer Verlag, 2007, 7 (1), pp.1-49. ⟨hal-00186739⟩

Share

Metrics

Record views

193